# SDR USAA980091

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727
- Part time: 22,796 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CRACK .5 INCH LONG STATION 727 LBL 25 INCH FLOORBEAM LOWER CHORD.  REPLACED SECTION OF LOWER CHORD, REPAIRED PER SRM 51-40-4.  (M)
